RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1996, Volume 351, Number 1  


MATHEMATICS
On the unique solvability of nonlocal problems for an elliptic equation
A. K. Gushchin, V. P. Mikhailov
7
Rigidity theorems for abelian varieties
Yu. G. Zarhin, A. Silverberg
9
On normal completions of triangular matrices
Kh. D. Ikramov
11
Description of functions in anisotropic spaces of complex order, and its application
A. N. Karapetyants, V. A. Nogin
13
Orthonormal systems of wavelet type based on atomic functions
V. F. Kravchenko, V. A. Rvachev, V. I. Pustovoĭt
16
Lagrangian duality in nonconvex optimization, and modifications of the Toeplitz–Hausdorff theorem
A. S. Matveev
19
Singular characteristics of first-order partial differential equations
A. A. Melikyan
24
A problem on the simultaneous determination of the attenuation coefficient and the scattering indicatrix for the stationary transport equation
V. G. Romanov
29

MATHEMATICAL PHYSICS
The method of Green functions in solving boundary value problems for equations of parabolic type in noncylindrical domains
È. M. Kartashov
32

PHYSICS
Morphological stability of solid-liquid interface for the processes of fast crystallization of a binary melt
D. V. Alexandrov, V. V. Mansurov, P. K. Galenko
37

MECHANICS
Experimental investigation of synchronization of impacts in distributed systems with parallel impact pairs
V. K. Astashev, V. L. Krupenin, A. N. Tresviatskii
44
On a connection between Lyapunov stability and Poincaré stability for motions of a nonlinear time-independent dynamical system
O. V. Dunaeva, A. A. Shestakov
48
Asymptotic laminar solutions of Navier–Stokes equations, localized in a small neighborhood of a curve, and their large-scale perturbations
V. P. Maslov, A. I. Shafarevich
52

GEOPHYSICS
On the information effectivity of geodetic methods in the seismology monitoring
A. I. Ivanov
112
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020